Overdose Life Saver

NARCAN

TRAINING AND DISTRIBUTION

 

You can save the life of a person experiencing a drug overdose of Opiate based drugs
2 Ways:

DIAL 911

or

YOU ADMINISTER NARCAN

 

 Narcan (naloxone) is a nasal spray used to reverse an opiate overdose in progress. Opiates include Herion and some prescription drugs (list).
 Police and EMTs carry NARCAN with them.

 

Kits are also available to the public – anyone who might be present at an overdose including people who are opiate dependent, family members or friends.

Recognizing an Overdose – What are the signs?

  • Unconscious
  • Breathing slowly
  • No response to:
    • Yelling
    • Rubbing your knuckles on their breast bone
    • Rubbing your knuckles between their upper lip and nose

 

 Where can I get NARCAN?

 

Narcan Kits are distributed to the general public free of charge at these locations in VT.
Training on the use of Narcan takes approximately 10 minutes and is given at the time the kit is distributed. Training is easy.

 

You may be the person who saves the life of someone dying from an opiate overdose.

The person you save can then seek treatment to overcome their addiction.

Click TREATMENT to learn about treatment options and contacts in your area.

 

Please Help!! by becoming trained.